MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 0 HA COATED STD STEM #0; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 0 HA COATED STD STEM #0; HIP CEMENTLESS STEM
Model Number 01.18.130
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 26 may 2020: lot 140743: (b)(4) items manufactured and released on 30-apr-2014.Expiration date: 2019-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no other similar reported event.Clinical evaluation: stem revision performed 3.5 years after primary cementless total hip arthroplasty in a (b)(6) year old man.In the radiographic image provided, the stem looks slightly undersized.The reason of this choice cannot be assessed on the basis of a single anteroposterior radiographic projection.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
Revision surgery performed 3 years and 6 months after the primary surgery due to stem mobilization.The surgeon revised the stem.

Brand Name
STEM: AMISTEM H 0 HA COATED STD STEM #0
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10193999
Report Number3005180920-2020-00356
Device Sequence Number11506690
Product Code LZO
UDI-Device Identifier07630030804069
UDI-Public07630030804069
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/31/2019
Device Model Number01.18.130
Device Catalogue Number01.18.130
Device Lot Number140743
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;